# SDR SWIA201126325

- Difficulty date: May 18, 2011
- Submitted: May 26, 2011
- Operation: Air carrier
- Aircraft: N986CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7174
- Aircraft time: 33,249 hours, 30,757 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVERWING EMERGENCY OVERHEAD LIGHT IS OUT. (FLT 6340) RELAMPED EMERGENCY LIGHT.
